# SDR SWAA2015112546446

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 22,856 hours, 13,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAIL CAPACITY TEST AT M1668.  R & R BATTERY PACK IAW DWG & AMM.
